National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 555129

Case Details

VAERS ID: 555129 (history)  
Form: Version 1.0  
Age: 13.0  
Gender: Female  
Location: Foreign  
Vaccinated:2012-11-12
Onset:2012-11-12
   Days after vaccination:0
Submitted: 2014-11-04
   Days after onset:722
Entered: 2014-11-04
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 3 UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Influenza like illness, Investigation, Pain, Pyrexia, Rash, Sensory loss, Wheelchair user
SMQs:, Anaphylactic reaction (broad), Peripheral neuropathy (narrow), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Guillain-Barre syndrome (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions: GARDASIL, D2; GARDASIL, D1
Allergies:
Diagnostic Lab Data: Investigation NOS: No cause found
CDC Split Type: WAES1410SWE016678

Write-up: Case of blog retrieved from website, via company representative on 22-Oct-2014 from Sanofi Pasteur (reference # SE-1577272925-E2014-10184) on 30-OCT-2014. Additional information received from websites on 24-Oct-2014. The primary reporter was a patient. This is an invalid case as there is no contactable reporter. This case is a possible duplicate of E2013-01704 (same vaccination date and similar reactions). A 13 year old female patient with no information on medical history reported, had received the third dose of GARDASIL (batch number not reported via unspecified route of administration in unspecified site of administration on 12-Nov-2013 and later on the same day she developed influenza-like symptoms. Later on a non-specified date she has been wheelchair bound with constant pain in the entire body, severe rash, loss of sensation and fever. It was reported that the GARDASIL vaccine have given the patient severe adverse reactions and ruined her life for two years. Just after the vaccination she developed influenza-like which did not go away. From being a very active and athlete girl, the patients life has changed very much. Currently (at 15 years of age), all her symptoms have aggravated in September 2014 and she has been wheelchair bound with constant pain in the entire body, severe rash, loss of sensation, fever and more. According to the patient she has seen twenty different doctors and has been investigated for a number of secondary diseases. No physician has straightly claimed GARDASIL as a cause to her state of health, despite that investigations have not found any other cause. The patient is convinced that it is adverse reactions to GARDASIL which have affected her so badly. The company received additional information on 24-Oct-2014. Upon medical review the company judged relevant to assess this case as serious due to disability (wheelchair bound). At the time of reporting, the patient had not recovered.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=555129


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166